| Model Number |
0296097102 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/24/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a surgical procedure, the blade broke in two pieces.No further information was provided.
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.
Additional Manufacturer Narrative
H6: the quality investigation is complete.H3 other text: device not available for return.
Event or Problem Description